# SDR 9607179606

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 531 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LEFT WING REAR SPAR UPPER CAP BETWEEN XRS 531-570.   REPAIRED CAP (P/N 5911300-501) PER EA 99-108771.
